# SDR MALA954223

- Difficulty date: January 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N826MA
- Make and model: Dhav DHC8102
- Aircraft serial: 330
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6004781
- Condition: Discharged
- Location: Cabin Eel
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MLI - FLT 3285 - DURING PREFLIGHT INSPECTION, THE EMERGENCY LIGHTS WERE FOUND TO BE INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY PACKS.  SYSTEM OPERATED SATISFACTORILY.  (W)
